# SDR SWAA950795

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24374
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Masks
- Condition: Deployed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

CABIN O2 MASKS DEPLOYED DURING CLIMBOUT.  AIRCRAFT RETURNED TO LAS AND MADE AN UNEVENTFUL LANDING.  REPACKED MASKS, REPLACED O2 GENERATORS, AND PRESSURIZATION CHECKED AIRCRAFT PER BOEING M/M.
